Alert archive / Puerto Rico / Small Craft Advisories in 2015
Small Craft Advisory 35, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 28, 2015, 1:56 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2015, 1:56 PM CDT (18:56 UTC)
- Expired
- Aug 28, 2015, 10:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
413 WHCA72 TJSJ 281856 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 256 PM AST FRI AUG 28 2015 ...WINDS AND SEAS SUBSIDING FROM TROPICAL STORM ERIKA...BUT SOME AREAS ARE STILL HAZARDOUS... .TROPICAL STORM ERIKA IS NOW SOUTH OF HISPANIOLA AND EFFECTS FROM THE STORM ARE SUBSIDING. NEVERTHELESS WIND AND WAVES...THOUGH SUBSIDING...ARE STILL HAZARDOUS IN MAINLY THE WESTERN HALF OF THE FORECAST AREA AND THE NORTHERN PORTION OF THE OUTER ATLANTIC AMZ712-732-735-741-290300- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.TJSJ.SC.Y.0035.150828T1856Z-150829T0300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM AST THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...20 TO 25 KNOTS WITH GUST TO AROUND 35 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-745-282200- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.TJSJ.SC.Y.0035.150828T1856Z-150828T2200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-290300- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.TJSJ.SC.Y.0035.150828T1856Z-150829T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM AST SATURDAY... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM AST SATURDAY. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 12 TO 14 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
683 WHCA72 TJSJ 281856 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 256 PM AST FRI AUG 28 2015 ...WINDS AND SEAS SUBSIDING FROM TROPICAL STORM ERIKA...BUT SOME AREAS ARE STILL HAZARDOUS... .TROPICAL STORM ERIKA IS NOW SOUTH OF HISPANIOLA AND EFFECTS FROM THE STORM ARE SUBSIDING. NEVERTHELESS WIND AND WAVES...THOUGH SUBSIDING...ARE STILL HAZARDOUS IN MAINLY THE WESTERN HALF OF THE FORECAST AREA AND THE NORTHERN PORTION OF THE OUTER ATLANTIC AMZ712-732-735-741-290300- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.TJSJ.SC.Y.0035.150828T1856Z-150829T0300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM AST THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...20 TO 25 KNOTS WITH GUST TO AROUND 35 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-745-282200- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.TJSJ.SC.Y.0035.150828T1856Z-150828T2200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-290300- /O.CAN.TJSJ.TR.W.1005.000000T0000Z-000000T0000Z/ /O.COR.TJSJ.SC.Y.0035.150828T1856Z-150829T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 256 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM AST SATURDAY... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM AST SATURDAY. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHCA72 TJSJ 282010 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 PM AST FRI AUG 28 2015 ...WINDS AND SEAS SUBSIDING FROM TROPICAL STORM ERIKA...BUT SOME AREAS ARE STILL HAZARDOUS... .TROPICAL STORM ERIKA IS NOW SOUTH OF HISPANIOLA AND EFFECTS FROM THE STORM ARE SUBSIDING. NEVERTHELESS WIND AND WAVES...THOUGH SUBSIDING...ARE STILL HAZARDOUS IN MAINLY THE WESTERN HALF OF THE FORECAST AREA AND THE NORTHERN PORTION OF THE OUTER ATLANTIC AMZ712-732-735-741-290300- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 410 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH GUST TO AROUND 35 KNOTS. * WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-745-282200- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-150828T2200Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 410 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-290415- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-150829T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 410 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST SATURDAY... * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHCA72 TJSJ 290218 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1018 PM AST FRI AUG 28 2015 ...WINDS AND SEAS SUBSIDING FROM TROPICAL STORM ERIKA...BUT SOME AREAS ARE STILL HAZARDOUS... .TROPICAL STORM ERIKA EXIT THE LOCAL AREA. ALTHOUGH WINDS AND WAVES ARE SUBSIDING...SOME AREAS MAINLY ACROSS THE ATLANTIC AND CARIBBEAN OFFSHORE WATERS...AND THE MONA PASSAGE ARE STILL HAZARDOUS. AMZ712-735-290330- /O.CAN.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THESE AREAS. $$ AMZ710-290330- /O.EXT.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL EARLY SATURDAY MORNING... * WINDS...15 TO 20 KNOTS WITH GUST TO AROUND 30 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-290330- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH GUST TO AROUND 35 KNOTS. * WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
673 WHCA72 TJSJ 290218 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE SAN JUAN PR 1018 PM AST FRI AUG 28 2015 ...WINDS AND SEAS SUBSIDING FROM TROPICAL STORM ERIKA...BUT SOME AREAS ARE STILL HAZARDOUS... .TROPICAL STORM ERIKA EXIT THE LOCAL AREA. ALTHOUGH WINDS AND WAVES ARE SUBSIDING...SOME AREAS MAINLY ACROSS THE ATLANTIC AND CARIBBEAN OFFSHORE WATERS...AND THE MONA PASSAGE ARE STILL HAZARDOUS. AMZ712-735-290330- /O.CAN.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THESE AREAS. $$ AMZ710-290330- /O.COR.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL EARLY SATURDAY MORNING... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-290330- /O.COR.TJSJ.SC.Y.0035.000000T0000Z-150829T0300Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1018 PM AST FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH GUST TO AROUND 35 KNOTS. * WAVES/SEAS...SEAS SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 11:43 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 28, 11:43 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1243 PM AST FRI AUG 28 2015
.UPDATE...THE TROPICAL STORM WARNING WAS DISCONTINUED FOR THE U.S.
VIRGIN ISLANDS AND THE COASTAL WATERS SURROUNDING THE NORTHERN
U.S VIRGIN ISLANDS THRU EASTERN PR. HOWEVER...TROPICAL STORM
WARNING REMAINS IN EFFECT FOR PR AND ALL OTHER LOCAL WATERS. THE
FLASH FLOOD WATCH WAS LET TO EXPIRE AT NOON AST TODAY. BANDS OF
SHOWERS AND THUNDERSTORMS ASSOCIATED TO TS ERIKA NOW LOCATED
SOUTH OF THE DOMINICAN REPUBLIC...WERE STREAMING ACROSS PR THIS
MORNING. MAINLY ACROSS EASTERN AND SOUTHERN PR. PERIODS OF HEAVY
SHOWERS AND STRONG GUSTY WINDS ARE STILL EXPECTED THROUGH THIS
EVENING OVER PR AND SURROUNDING WATERS.
&&
.AVIATION UPDATE...CONDS GRADUALLY IMPROVING...HOWEVER...VCSH/VCTS
IS POSSIBLE. TEMPO MVFR CIGS AND GUSTY WINDS MAINLY ACROSS
JPS/JMZ/JBQ THIS AFTERNOON...AS SHRA/TSRA ASSOCIATED TO ERIKA AND
LOCAL OROGRAPHIC EFFECTS AFFECT THE WESTERN SECTIONS OF PR AND
CARIBBEAN WATERS. ESE WINDS AT THE SFC BETWEEN 10-20 KNOTS.
HOWEVER...LATEST UPPER AIR TJSJ SOUNDING INDICATED 30-55 KT SSE
WINDS BETWEEN 1000-9000 FT.
&&
.MARINE UPDATE...SEAS EXPECTED TO BE IN THE 12-14 FEET RANGE
DURING THE NEXT FEW HOURS ACROSS THE EXPOSED CARIBBEAN AND
ATLANTIC WATERS...AND MONA PASSAGE. SEAS EXPECTED TO IMPROVE
QUICKLY LATER THIS EVENING. HOWEVER...STRONG GUSTY WINDS POSSIBLE
AS TROPICAL STORM ERIKA CONTINUES CREATING HAZARDOUS MARINE
CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 640 AM AST FRI AUG 28 2015/
SYNOPSIS...TROPICAL STORM CONDITIONS AND PERIODS OF HEAVY
RAIN STILL AFFECTING PORTIONS OF THE LOCAL ISLANDS THIS
MORNING.
DISCUSSION...RAINFALL ACCUMULATIONS OVER THE PAST 12 HOURS
RANGED BETWEEN 2 AND 4 INCHES. HIGHEST AMOUNT WERE MEASURED
ACROSS THE LOIZA BASIN AND EASTERN PUERTO RICO. SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIKA WILL CONTINUE
TO AFFECT THE LOCAL ISLANDS THIS MORNING. RAIN AND THUNDER
POTENTIAL WILL GRADUALLY DIMINISH IN THE AFTERNOON HOURS AS
THE SYSTEM CONTINUES TO MOVE AWAY FROM THE AREA. ADDITIONAL 1-3
INCHES...WITH LOCALLY HIGHER AMOUNTS ARE STILL EXPECTED. WINDS
OVER THE AREA WILL SUBSIDE BUT WILL CONTINUE AT TROPICAL STORM
FORCE AT TIMES INTO THE MORNING MORNING. PLEASE REFER TO TCPAT5
AND WFO SJU TROPICAL PRODUCTS FOR DETAILS.
MOISTURE ASSOCIATED WITH ERIKA WILL MOVE AWAY LATER TODAY.
HOWEVER THERE WILL BE ENOUGH MOISTURE TO RESULT IN TRADE WIND
SHOWERS ACROSS WINDWARD AREAS FOLLOWED BY SHOWERS AND THUNDERSTORMS
DEVELOPING OVER AND WEST OF PUERTO RICO SATURDAY. NEXT TROPICAL
WAVES ARE EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SUNDAY
AND WEDNESDAY. A DRIER AIR MASS WILL SPREAD ACROSS THE EASTERN
CARIBBEAN BY THE END OF THE NEXT WEEK.
AVIATION...CLOUDY SKIES WITH LIGHT TO MODERATE RAIN ASSOCIATED
WITH TS ERIKA WILL CONTINUE TO AFFECT THE LOCAL TERMINALS IN THE
MORNING HOURS WITH CIGS NEAR FL050. CONDS GRADUALLY IMPROVING
AFTER 28/16Z BUT VCSH/VCTS IS POSSIBLE. SOME UNCERTAINTY ON
FORECAST SO TEMPO AND PROB GROUPS LEFT OUT. WINDS CURRENTLY GUSTING
AROUND 25-30 KNOTS BUT GRADUALLY DECREASING TO AROUND 15 KNOTS BY
THIS AFTERNOON AND EVENING.
MARINE...TROPICAL STORM CONDITIONS EXPECTED TODAY AS TROPICAL
STORM ERIKA CONTINUES TO PASS THROUGH THE REGIONAL WATERS. HIGHEST
WINDS AND SEAS WILL BE FOUND THIS MORNING IN THE CARIBBEAN WATERS
AS WELL AS THE MONA PASSAGE AND THEN IN THE ATLANTIC WATERS LATER
TODAY. PLEASE REFER TO MARINE PRODUCTS FOR MORE DETAILS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 85 77 90 80 / 90 30 30 40
STT 85 77 90 80 / 90 30 30 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...TROPICAL STORM WARNING FOR CENTRAL INTERIOR-CULEBRA-EASTERN
INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-
NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-
SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...NONE.
AM...TROPICAL STORM WARNING FOR ATLC WATERS OF PUERTO RICO AND USVI
FROM 10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10
NM TO 17N-COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL
WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-MONA PASSAGE
SOUTHWARD TO 17N.
&&
99/99Hazardous weather outlook, Aug 28, 5:17 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 617 AM AST FRI AUG 28 2015 AMZ710>745-PRZ001>013-291100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 617 AM AST FRI AUG 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT. FOR POSSIBLE IMPACTS PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING OR WIND DAMAGE WILL BE APPRECIATED. AMZ715-725-VIZ001-002-291100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 617 AM AST FRI AUG 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT. FOR POSSIBLE IMPACTS PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING OR WIND DAMAGE WILL BE APPRECIATED
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:58 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 28, 4:39 AM CDT | Areal Flood Advisory | JSJ | 51 min | |
| Aug 28, 6:53 AM CDT | Special Marine Warning | JSJ | 82 min | |
| Aug 28, 12:45 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 28, 12:50 PM CDT | Special Marine Warning | JSJ | 55 min | |
| Aug 28, 1:07 PM CDT | Special Marine Warning | JSJ | 53 min | |
| Aug 28, 1:33 PM CDT | Special Marine Warning | JSJ | 57 min | |
| Aug 28, 1:45 PM CDT | Special Marine Warning | JSJ | 60 min | |
| Aug 28, 1:57 PM CDT | Rip Current Statement | JSJ | 3 hr | |
| Aug 27, 7:47 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.